SOME FAMILIES OF PERIODIC-SOLUTIONS IN PLANAR N-BODY PROBLEM

被引:2
作者
ARENSTORF, RF [1 ]
机构
[1] VANDERBILT UNIV,DEPT MATH,NASHVILLE,TN 37203
来源
CELESTIAL MECHANICS | 1976年 / 14卷 / 01期
关键词
D O I
10.1007/BF01247126
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:5 / 9
页数:5
相关论文
共 9 条
[1]  
ARENSTORF F, 1966, CRELLES J REINE ANGE, V221, P113
[2]  
Arenstorf R., 1967, Differential Equations and Dynamical Problems, P55
[5]  
BOZEMAN RE, 1973, THESIS VANDERBILT U
[6]   2 FAMILIES OF PERIODIC SOLUTIONS OF PLANE 4-BODY PROBLEM [J].
CRANDALL, MG .
AMERICAN JOURNAL OF MATHEMATICS, 1967, 89 (02) :275-&
[7]   A class of periodic solutions of the problem of three bodies with application to the lunar theory [J].
Moulton, Forest Ray .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1906, 7 (1-4) :537-577
[8]  
PERRON O, 1936, ANN MATH, V113, P95
[9]  
SIEGEL C, 1971, LECTURES CELESTIAL M